# SDR AALA970745

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Misdrilled
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FIGURE 8 HOLE STATION 870, CASTING IN LEFT MAIN WHEEL WELL.  FIGURE 8 HOLE REPAIRED PER ESO 11697, DATED 3-17-97.  (M)
